RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 1, Pages 64–73 (Mi de6419)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

Averaging of a system of Beltrami equations

V. V. Zhikova, M. M. Sirazhudinovb

a Vladimir Polytechnical Institute
b Vladimir branch Polytechnic Institute

Full text: PDF file (1151 kB)

English version:
Differential Equations, 1988, 24:1, 50–56

Bibliographic databases:
UDC: 517.956
Received: 09.07.1987

Citation: V. V. Zhikov, M. M. Sirazhudinov, “Averaging of a system of Beltrami equations”, Differ. Uravn., 24:1 (1988), 64–73; Differ. Equ., 24:1 (1988), 50–56

Citation in format AMSBIB
\Bibitem{ZhiSir88}
\by V.~V.~Zhikov, M.~M.~Sirazhudinov
\paper Averaging of a system of Beltrami equations
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 1
\pages 64--73
\mathnet{http://mi.mathnet.ru/de6419}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=930156}
\transl
\jour Differ. Equ.
\yr 1988
\vol 24
\issue 1
\pages 50--56


Linking options:
  • http://mi.mathnet.ru/eng/de6419
  • http://mi.mathnet.ru/eng/de/v24/i1/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. M. Sirazhudinov, “$G$-convergence and homogenization of generalized Beltrami operators”, Sb. Math., 199:5 (2008), 755–786  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. M. M. Sirazhudinov, “An asymptotic method for homogenization for generalized Beltrami operators”, Sb. Math., 208:4 (2017), 546–567  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:103
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019